`a`

    September 2009

1

Energy solutions of the Cauchy-Neumann problem for porous medium equations   Pages : 1 - 10

Goro Akagi

 Abstract       Full Text          

2

Convergence to convection-diffusion waves for solutions to dissipative nonlinear evolution equations   Pages : 11 - 23

Walter Allegretto,  Yanping Lin and Zhiyong Zhang

 Abstract       Full Text          

3

Characterizing the existence of coexistence states in a class of cooperative systems   Pages : 24 - 33

Pablo Álvarez-Caudevilla and Julián López-Gómez

 Abstract       Full Text          

4

Dynamically consistent nonstandard finite difference schemes for continuous dynamical systems   Pages : 34 - 43

Roumen Anguelov,  Jean M.-S. Lubuma and Meir Shillor

 Abstract       Full Text          

5

Accurate parameter estimation for coupled stochastic dynamics   Pages : 44 - 53

Robert Azencott and Yutheeka Gadhyan

 Abstract       Full Text          

6

Existence of noncontinuable solutions of a system of differential equations   Pages : 54 - 59

Miroslav Bartušek

 Abstract       Full Text          

7

Existence of weak solutions to the Cauchy problem of a semilinear wave equation with supercritical interior source and damping   Pages : 60 - 71

Lorena Bociu and Petronela Radu

 Abstract       Full Text          

8

Infinitely many solutions to superquadratic planar Dirac-type systems   Pages : 72 - 81

Alberto Boscaggin and Anna Capietto

 Abstract       Full Text          

9

Nonlocal problems for parabolic inclusions   Pages : 82 - 91

Abdelkader Boucherif

 Abstract       Full Text          

10

Stability analysis and bifurcations in a diffusive predator-prey system   Pages : 92 - 100

Leonid Braverman and Elena Braverman

 Abstract       Full Text          

11

A viscoelastic model for avascular tumor growth   Pages : 101 - 108

Didier Bresch,  Thierry Colin,  Emmanuel Grenier,  Benjamin Ribba and Olivier Saut

 Abstract       Full Text          

12

Multipulse states in the Swift-Hohenberg equation   Pages : 109 - 117

J. Burke and Edgar Knobloch

 Abstract       Full Text          

13

Heteroclinic solutions for non-autonomous boundary value problems with singular $\Phi$-Laplacian operators   Pages : 118 - 122

Alberto Cabada and J. Ángel Cid

 Abstract       Full Text          

14

Numerical solution and fast-slow decomposition of a population of weakly coupled systems   Pages : 123 - 132

Alexandre Caboussat and Allison Leonard

 Abstract       Full Text          

15

Some abstract critical point theorems and applications   Pages : 133 - 142

Anna Maria Candela and Giuliana Palmieri

 Abstract       Full Text          

16

On the minimal time null controllability of the heat equation   Pages : 143 - 150

Ovidiu Cârjă and Alina Lazu

 Abstract       Full Text          

17

A local min-orthogonal method for multiple solutions of strongly coupled elliptic systems   Pages : 151 - 160

Xianjin Chen and Jianxin Zhou

 Abstract       Full Text          

18

Stability of linear dynamic equations on time scales   Pages : 161 - 170

Sung Kyu Choi and Namjip Koo

 Abstract       Full Text          

19

The coarse-grain description of interacting sine-Gordon solitons with varying widths   Pages : 171 - 180

Ivan Christov and C. I. Christov

 Abstract       Full Text          

20

Comparison among different notions of solution for the $p$-system at a junction   Pages : 181 - 190

Rinaldo M. Colombo and Mauro Garavello

 Abstract       Full Text          

21

Spiral motion in classical mechanics   Pages : 191 - 197

Jamie Cruz and Miguel Gutiérrez

 Abstract       Full Text          

22

The existence of a global attractor for a Kuramoto-Sivashinsky type equation in 2D   Pages : 198 - 207

Aslihan Demirkaya

 Abstract       Full Text          

23

Bidifferential graded algebras and integrable systems   Pages : 208 - 219

Aristophanes Dimakis and Folkert Müller-Hoissen

 Abstract       Full Text          

24

Numerical and geometric aspects of the nonholonomic SHAKE and RATTLE methods   Pages : 220 - 229

Sebastián J. Ferraro,  David Iglesias-Ponte and D. Martín de Diego

 Abstract       Full Text          

25

Parameter identification and quantitative comparison of differential equations that describe physiological adaptation of a bacterial population under iron limitation   Pages : 230 - 239

Hedia Fgaier and Hermann J. Eberl

 Abstract       Full Text          

26

Time-dependent obstacle problem in thermohydraulics   Pages : 240 - 249

Takeshi Fukao and Masahiro Kubo

 Abstract       Full Text          

27

A fast iterative scheme for variational inclusions   Pages : 250 - 258

Michel H. Geoffroy and Alain Piétrus

 Abstract       Full Text          

28

Approximating the basin of attraction of time-periodic ODEs by meshless collocation of a Cauchy problem   Pages : 259 - 268

Peter Giesl and Holger Wendland

 Abstract       Full Text          

29

Positive solutions to a fourth order three point boundary value problem   Pages : 269 - 275

John R. Graef,  Johnny Henderson and Bo Yang

 Abstract       Full Text          

30

Positive solutions of a nonlinear higher order boundary-value problem   Pages : 276 - 285

John R. Graef,  Lingju Kong and Bo Yang

 Abstract       Full Text          

31

An improved optimistic three-stage model for the spread of HIV amongst injecting intravenous drug users   Pages : 286 - 299

David Greenhalgh and Wafa Al-Fwzan

 Abstract       Full Text          

32

Hierarchical differential games between manufacturer and retailer   Pages : 300 - 314

Ellina Grigorieva and Evgenii Khailov

 Abstract       Full Text          

33

Stability properties and existence of almost periodic solutions of volterra difference equations   Pages : 315 - 321

Yoshihiro Hamaya

 Abstract       Full Text          

34

Dimension splitting for time dependent operators   Pages : 322 - 332

Eskil Hansen and Alexander Ostermann

 Abstract       Full Text          

35

$H^2$-solutions for some elliptic equations with nonlinear boundary conditions   Pages : 333 - 339

Junichi Harada and Mitsuharu Ôtani

 Abstract       Full Text          

36

Classification of nonoscillatory solutions of nonlinear neutral differential equations   Pages : 340 - 348

Mustafa Hasanbulli and Yuri V. Rogovchenko

 Abstract       Full Text          

37

Nonexistence of weak solutions of quasilinear elliptic equations with variable coefficients   Pages : 349 - 358

Takahiro Hashimoto

 Abstract       Full Text          

38

On the non-integrability of the Popowicz peakon system   Pages : 359 - 366

Andrew N. W. Hone and Michael V. Irle

 Abstract       Full Text          

39

Stability, bifurcation analysis in a neural network model with delay and diffusion   Pages : 367 - 376

Rui Hu and Yuan Yuan

 Abstract       Full Text          

40

Positive solutions of nonlocal boundary value problems with singularities   Pages : 377 - 384

G. Infante

 Abstract       Full Text          

41

Periodic solutions and their stability of a differential-difference equation   Pages : 385 - 393

Anatoli F. Ivanov and Sergei Trofimchuk

 Abstract       Full Text          

42

Analysis of an operator splitting method in 4D-Var   Pages : 394 - 403

Lijian Jiang and Craig C. Douglas

 Abstract       Full Text          

43

Intelligent traffic control on internet-like topologies - integration of graph principles to the classic Runge--Kutta method   Pages : 404 - 415

Antonia Katzouraki and Tania Stathaki

 Abstract       Full Text          

44

Existence and nonexistence of positive solutions for a nonlinear fractional boundary value problem   Pages : 416 - 423

Eric R. Kaufmann

 Abstract       Full Text          

45

A stability estimate for fluid structure interaction problem with non-linear beam   Pages : 424 - 432

Emine Kaya,  Eugenio Aulisa,  Akif Ibragimov and Padmanabhan Seshaiyer

 Abstract       Full Text          

46

Sampling - reconstruction procedure with jitter of markov continuous processes formed by stochastic differential equations of the first order   Pages : 433 - 441

Vladimir Kazakov

 Abstract       Full Text          

47

A dual-Petrov-Galerkin method for extended fifth-order Korteweg-de Vries type equations   Pages : 442 - 450

Netra Khanal,  Ramjee Sharma,  Jiahong Wu and Juan-Ming Yuan

 Abstract       Full Text          

48

On the local solvability of Darboux's equation   Pages : 451 - 456

Marcus A. Khuri

 Abstract       Full Text          

49

Existence of nodal solutions of multi-point boundary value problems   Pages : 457 - 465

Lingju Kong and Qingkai Kong

 Abstract       Full Text          

50

State estimation for linear impulsive differential systems through polyhedral techniques   Pages : 466 - 475

Elena K. Kostousova

 Abstract       Full Text          

51

Generalized solutions of a non-isothermal phase separation model   Pages : 476 - 485

Kota Kumazaki,  Akio Ito and Masahiro Kubo

 Abstract       Full Text          

52

Approximating problems of vectorial singular diffusion equations with inhomogeneous terms and numerical simulations   Pages : 486 - 495

Hirotoshi Kuroda and Noriaki Yamazaki

 Abstract       Full Text          

53

A robust finite element method for singularly perturbed convection-diffusion problems   Pages : 496 - 505

Runchang Lin

 Abstract       Full Text          

54

Wronskian solutions to integrable equations   Pages : 506 - 515

Wen-Xiu Ma

 Abstract       Full Text          

55

On a solution with transition layers for a bistable reaction-diffusion equation with spatially heterogeneous environments   Pages : 516 - 525

Hiroshi Matsuzawa

 Abstract       Full Text          

56

Stability of traveling wavefronts for time-delayed reaction-diffusion equations   Pages : 526 - 535

Ming Mei

 Abstract       Full Text          

57

On the one-dimensional version of the dynamical Marguerre-Vlasov system with thermal effects   Pages : 536 - 547

Gustavo Alberto Perla Menzala and Julian Moises Sejje Suárez

 Abstract       Full Text          

58

Stochastic inclusions with non-continuous set-valued operators   Pages : 548 - 557

Mariusz Michta

 Abstract       Full Text          

59

A nonstandard finite difference scheme for the drift-diffusion system   Pages : 558 - 563

Ronald E. Mickens

 Abstract       Full Text          

60

On the solvability of some fourth-order equations with functional boundary conditions   Pages : 564 - 573

Feliz Minhós and João Fialho

 Abstract       Full Text          

61

A Sobolev space approach for global solutions to certain semi-linear heat equations in bounded domains   Pages : 574 - 582

Jason R. Morris

 Abstract       Full Text          

62

Elliptic Quasi-variational inequalities and applications   Pages : 583 - 591

Yusuke Murase,  Risei Kano and Nobuyuki Kenmochi

 Abstract       Full Text          

63

Global solutions to the Cauchy problem for the weakly coupled system of damped wave equations   Pages : 592 - 601

Takashi Narazaki

 Abstract       Full Text          

64

Compressible Navier-Stokes equations   Pages : 602 - 611

Pavel I. Plotnikov and Jan Sokolowski

 Abstract       Full Text          

65

On normal stability for nonlinear parabolic equations   Pages : 612 - 621

Jan Prüss,  Gieri Simonett and Rico Zacher

 Abstract       Full Text          

66

Travelling fronts of reaction diffusion systems modeling auto-catalysis   Pages : 622 - 629

Yuanwei Qi

 Abstract       Full Text          

67

Stability analysis using an energy estimate approach of a reaction-diffusion model of atherogenesis   Pages : 630 - 639

L.R. Ritter,  Akif Ibragimov,  Jay R. Walton and Catherine J. McNeal

 Abstract       Full Text          

68

On positivity and boundedness of solutions of nonlinear stochastic difference equations   Pages : 640 - 649

Alexandra Rodkina and Henri Schurz

 Abstract       Full Text          

69

Dynamically consistent discrete-time Lotka-Volterra competition models   Pages : 650 - 658

Lih-Ing W. Roeger and Razvan Gelca

 Abstract       Full Text          

70

Multiple solutions of nonlinear boundary value problems for two-dimensional differential systems   Pages : 659 - 668

Felix Sadyrbaev and Inara Yermachenko

 Abstract       Full Text          

71

Sign--changing solutions for an asymptotically linear Schrödinger equation   Pages : 669 - 677

Addolorata Salvatore

 Abstract       Full Text          

72

Noncommutative AKNS systems and multisoliton solutions to the matrix sine-gordon equation   Pages : 678 - 690

Cornelia Schiebold

 Abstract       Full Text          

73

A remark on blow-up at space infinity   Pages : 691 - 696

Yukihiro Seki

 Abstract       Full Text          

74

Stability analysis for two dimensional Allen-Cahn equations associated with crystalline type energies   Pages : 697 - 707

Ken Shirakawa

 Abstract       Full Text          

75

Repelling soliton collisions in coupled Schrödinger equations with negative cross modulation   Pages : 708 - 718

W. Josh Sonnier and C. I. Christov

 Abstract       Full Text          

76

Random coefficient differential equation models for Monod kinetics   Pages : 719 - 728

Dan Stanescu and Benito Chen-Charpentier

 Abstract       Full Text          

77

Effective estimates of the higher Sobolev norms for the Kuramoto-Sivashinsky equation   Pages : 729 - 738

Milena Stanislavova and Atanas Stefanov

 Abstract       Full Text          

78

New comparison principle with Razumikhin condition for impulsive infinite delay differential systems   Pages : 739 - 743

Xiaowei Tang and Xilin Fu

 Abstract       Full Text          

79

Equivalence between observability and stabilization for a class of second order semilinear evolution   Pages : 744 - 752

Louis Tcheugoue Tebou

 Abstract       Full Text          

80

A simple model of two interacting signaling pathways in embryonic Xenopus laevis   Pages : 753 - 760

Edwin Tecarro,  Tung Bui,  Marsida Lisi,  Amy Sater and Akif Uzman

 Abstract       Full Text          

81

Some classes of surfaces in $\mathbb{R}^3$ and $\M_3$ arising from soliton theory and a variational principle   Pages : 761 - 770

Suleyman Tek

 Abstract       Full Text          

82

A simplified mathematical model of solid tumor regrowth with therapies   Pages : 771 - 779

Jianjun Paul Tian,  Kendall Stone and Thomas John Wallin

 Abstract       Full Text          

83

Collision dynamics of circularly polarized solitons in nonintegrable coupled nonlinear Schrödinger system   Pages : 780 - 789

M. D. Todorov and C. I. Christov

 Abstract       Full Text          

84

A hyperbolic relaxation model for product flow in complex production networks   Pages : 790 - 799

Ali Unver,  Christian Ringhofer and Dieter Armbruster

 Abstract       Full Text          

85

Random attractors for wave equations on unbounded domains   Pages : 800 - 809

Bixiang Wang and Xiaoling Gao

 Abstract       Full Text          

86

Existence and nonexistence of positive radial solutions for quasilinear systems   Pages : 810 - 817

Haiyan Wang

 Abstract       Full Text          

87

Existence of solutions to singular integral equations   Pages : 818 - 827

Patricia J.Y. Wong

 Abstract       Full Text          

88

General uniqueness results and examples for blow-up solutions of elliptic equations   Pages : 828 - 837

Zhifu Xie

 Abstract       Full Text          

89

Derivation of principal jump conditions for the immersed interface method in two-fluid flow simulation   Pages : 838 - 845

Sheng Xu

 Abstract       Full Text          

90

Exponential attractors for Belousov-Zhabotinskii reaction model   Pages : 846 - 856

Atsushi Yagi,  Koichi Osaki and Tatsunari Sakurai

 Abstract       Full Text          

91

Asymptotical dynamics of the modified Schnackenberg equations   Pages : 857 - 868

Yuncheng You

 Abstract       Full Text          

92

Pinned repetitions in symbolic flows: preliminary results   Pages : 869 - 878

Michael Boshernitzan and David Damanik

 Abstract       Full Text